MathSciNet Relay Station
MathSciNet bibliographic data
MR1472357 49J15 (53C22 58E25 93B52)
Agrachev, A. A.; Gamkrelidze, R. V. Feedback-invariant optimal control theory and differential geometry. I. Regular extremals. J. Dynam. Control Systems 3 (1997), no. 3, 343–389.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement